MAUDE Adverse Event Report: MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM

MOBIA MEDICAL, INC. VIVISTIM® PAIRED VNS¿ SYSTEM
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dizziness (2194); Convulsion/Seizure (4406)
Date of Event 04/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with the vivistim system on (b)(6) 2026.The patient has a pre-existing history of epilepsy and was taking anti-seizure medication prior to implantation.The patient's partner reported that the patient experienced episodes of lightheadedness toward the end of therapy sessions.On (b)(6) 2026, it was reported that the patient had experienced a seizure on (b)(6) 2026.It was reported the seizure was provoked by a viral illness and skin infection, both of which were treated at home.Based on the available information, the patient was not receiving device stimulation at the time of the seizure.The patient has continued therapy, and adjustments were made to the patient's seizure medications to address the reported symptoms.Review of the available information did not identify a device malfunction, and the reported event does not appear to be related to device performance or therapy.Although a causal relationship between the device and the reported event has not been established, this event is being submitted in an abundance of caution.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM
Common Device Name
VIVISTIM
Manufacturer (Section D)
MOBIA MEDICAL, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key25476884
Report Number3012309950-2026-00028
Device Sequence Number9165033
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexMale